# SDR SIMA200121101

- Difficulty date: July 30, 2001
- Submitted: September 6, 2001
- Operation: Air carrier
- Aircraft: N329AE
- Make and model: Saab 340B
- Aircraft serial: 340B329
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 6013211
- Part serial: 17164
- Condition: Inoperative
- Location: Cabin
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAN - FLT 3212 - CREW REPORTED THE EMERGENCY OVERHEAD LIGHTS AT SEATS 9A, AND 11A, EMERGENCY EXIT LIGHT OVER SEAT 8A, AND FLOOR PROXIMITY LIGHTS AT 8BC AND 10BC TO BE INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE EMERGENCY POWER SUPPLY UNIT BATTERY AT POSITION 8BC.  OPERATIONAL CHECK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
